# SDR 06FDEA2184

- Difficulty date: June 1, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELTA BEAM WEB, UPPER SURFACE, ACCESSED THOUGH LIGHTNING HOLE, BS 867, LBL 4 - RBL 4 WL 137 TO BE CORRODED.  REPAIRED DAMAGE PER SRM 51-40-2.
